Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: drugs and manic switches wendy b.

Posted by judy1 on June 11, 2002, at 16:19:47

In reply to Re: drugs and manic switches judy1, posted by wendy b. on June 11, 2002, at 1:33:10

It sound like you have bipolar 2- which tends to have many more depressive episodes then hypomanic ones (and is extremely debilitating). I doubt very much that a drug that you were on for 3 years had anything to do with your hypomanic episode (although it can be argued that the dose had something to do with it). Thanks for writing your history, your father's dx certainly is important. I really hope you feel better soon. Take care, Judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:judy1 thread:232
URL: http://www.dr-bob.org/babble/psycho/20020516/msgs/313.html